Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Minimal primes over permanental ideals

Author: George A. Kirkup
Journal: Trans. Amer. Math. Soc. 360 (2008), 3751-3770
MSC (2000): Primary 13P10
Published electronically: February 27, 2008
MathSciNet review: 2386244
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we discuss minimal primes over permanental ideals of generic matrices. We give a complete list of the minimal primes over ideals of $ 3 \times 3$ permanents of a generic matrix, and show that there are monomials in the ideal of maximal permanents of a $ d \times (2d-1)$ matrix if the characteristic of the ground field is sufficiently large. We also discuss the Alon-Jaeger-Tarsi Conjecture, using our results and techniques to strengthen the previously known results.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13P10

Retrieve articles in all journals with MSC (2000): 13P10

Additional Information

George A. Kirkup
Affiliation: Department of Mathematics, University of California, Berkeley, Berkeley, California 94720

PII: S 0002-9947(08)04340-7
Received by editor(s): October 2, 2005
Received by editor(s) in revised form: May 21, 2006
Published electronically: February 27, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.